On the linear independence of the values of $E$-functions at algebraic points
Matematičeskie zametki, Tome 55 (1994) no. 2, pp. 174-185
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1994_55_2_a16,
author = {A. B. Shidlovskii},
title = {On the linear independence of the values of $E$-functions at algebraic points},
journal = {Matemati\v{c}eskie zametki},
pages = {174--185},
year = {1994},
volume = {55},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1994_55_2_a16/}
}
A. B. Shidlovskii. On the linear independence of the values of $E$-functions at algebraic points. Matematičeskie zametki, Tome 55 (1994) no. 2, pp. 174-185. http://geodesic.mathdoc.fr/item/MZM_1994_55_2_a16/
[1] Sidlovskii A. B., Transcendental Numbers, Walter de Gruyter, Berlin–New York, 1989
[2] Čižek J., “Ob arifmeticheskikh svoistvakh znachenii $\mathrm{E}$-funktsii v algebraicheskikh tochkakh”, Caspis pro prstováni matematiky, 115:3 (1990), 290–292 | MR